Volume 17, Number 5
Previous Issue Next Issue

Zhi Zhong Bai

J. Comp. Math., 17 (1999), pp. 449-456

Preview Full PDF 170 1846 Abstract

Wen Suo Zhao, Chang Yin Wang & Guo Feng Zhang

J. Comp. Math., 17 (1999), pp. 457-462

Preview Full PDF 170 1913 Abstract

Xiu Chuan Gu, Shu Li Yang & Li Xin Tao

J. Comp. Math., 17 (1999), pp. 463-474

Preview Full PDF 172 1879 Abstract

Xiao Bo Liu

J. Comp. Math., 17 (1999), pp. 475-494

Preview Full PDF 187 1881 Abstract

Song Nian He & Cai Ping Yang

J. Comp. Math., 17 (1999), pp. 495-508

Preview Full PDF 169 1830 Abstract

Han-lin Chen, Xue Zhang Liang, Si Long Peng & Shao Liang Xiao

J. Comp. Math., 17 (1999), pp. 509-522

Preview Full PDF 176 1896 Abstract

Lin Qiu, Taketomo Mitsui & Jiao Xun Kuang

J. Comp. Math., 17 (1999), pp. 523-532

Preview Full PDF 165 1846 Abstract

Xue Jun Xu & Li Kang Li

J. Comp. Math., 17 (1999), pp. 533-544

Preview Full PDF 178 1871 Abstract

Yi Ming Wei & Qing Huai Hu

J. Comp. Math., 17 (1999), pp. 545-552

Preview Full PDF 169 1904 Abstract

Ming You Huang, Ru Qu & Cheng Chun Gong

J. Comp. Math., 17 (1999), pp. 553-560

Preview Full PDF 158 1926 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard